TOPOLOGY OF COMPLEXITY ONE QUOTIENTS

Yael Karshon, Susan Tolman

Research output: Contribution to journalArticlepeer-review

Abstract

We describe of the topology of the geometric quotients of 2n-dimensional compact connected symplectic manifolds with (n−1)-dimensional torus actions. When the isotropy weights at each fixed point are in general position, the quotient is homeomorphic to a sphere.

Original languageEnglish (US)
Pages (from-to)332-346
Number of pages15
JournalPacific Journal of Mathematics
Volume308
Issue number2
DOIs
StatePublished - 2020

Keywords

  • complexity one
  • geometric quotient
  • Grassmannian
  • Hamiltonian group action
  • momentum map
  • symplectic quotient
  • toric topology
  • torus action

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'TOPOLOGY OF COMPLEXITY ONE QUOTIENTS'. Together they form a unique fingerprint.

Cite this